# SDR C2XA11SH140

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N25134
- Make and model: Emb EMB-145XR
- Aircraft serial: 145714
- Aircraft time: 24,256 hours, 13,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334047
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK FUSELAGE CRACKED AROUND RIVET AT FRAME 79 STRINGER 4R-5R.  DAMAGE WAS FOUND TO BE AT STRINGER 3R-4R AND NOT STRINGER 4R-5R.  MAINTENANCE PERFORMED REPAIR TO EXTERNAL FUSELAGE SKIN AT FRAME 79 STRINGER 3R-4R AND INITIATED DMI IAW EC5330-02483.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
